# SDR CHQA200800110

- Difficulty date: June 11, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N465SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 1734
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Part time: 15,441 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5512, CRP TO IAH.  WHILE ON APPROACH TO LAND, THE FLAPS WERE SELECTED TO 45 DEGREES, AND THE CREW RECEIVED A FLAP FAIL MESSAGE WITH THE FLAPS AT 40 DEGREES.  THE CREW ABORTED THE APPROACH AND PERFORMED THE CHECKLISTS IN THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PULLED CODES FROM THE FECU POINTING TO THE RT BRAKE POSITION SENSOR UNIT.  THE BPSU WAS REPLACED AND RIGGED AND THE FLAPS OPERATED NORMALLY.  (S)
